# SDR UALA2012040602144

- Difficulty date: April 5, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 41,143 hours, 16,058 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Unsecure
- Location: Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT LOW FREQUENCY VIBRATION CENTER AISLE AROUND EXIT ROW.  CYCLES ON AND OFF.   FOUND TAPE TORN,  NOTED RT FAIRING PANEL SEAL LOOSE AND LIFTED UP.   APPLIED TAPE OVER SEAL PER MT 53-04.   NO OTHER DEFECTS.    FOUND SEAL IN GOOD CONDITION.  REPLACED SEVERAL SCREWS TO SECURE LOOSE FAIRING PANEL.
